Alert archive / Ohio / Tornado Warnings in 2010

Tornado Warning 30, NWS Wilmington, OH

October 26, 2010Auglaize County, Mercer County, Ohio

NWS Wilmington, OH issued this tornado warning at Oct 26, 2010, 11:38 AM EDT for Auglaize County, Mercer County, Ohio. It was in force for 37 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 26, 2010, 11:38 AM EDT (15:38 UTC)
Expired
Oct 26, 2010, 12:15 PM EDT
In force
37 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Auglaize County, OH, Mercer County, OH

The radar

The Cincinnati radar (KILN), 137 km from the middle of the area, began a volume at 15:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 26, 11:50 AM EDTTSTM WND DMGWapakoneta, OHPOWER POLES SNAPPED. INITIALLY ISSUED AS MERCER COUNTY INCORRECTLY. REPORT WAS FROM AUGLAIZE COUNTY.
Oct 26, 11:51 AM EDTTSTM WND DMG6 Ne Wapakoneta, OHTREES DOWN COUNTRY WIDE
Oct 26, 11:58 AM EDTTORNADO2 Nnw Wapakoneta, OHA WEAK TORNADO TOUCHED DOWN BRIEFLY. A GARAGE WAS DAMAGED AND A BARN COLLAPSED. THIS WAS RATED AS AN EF0.
Oct 26, 11:59 AM EDTTORNADOEse Cridersville, OHEF2 CONFIRMED NEAR CRIDERSVILLE IN AUGLAIZE COUNTY. WIND SPEEDS ESTIMATED AT 115 MPH...WITH A PATH LENGTH OF 2.2 MILES AND A PATH WIDTH OF 110 YARDS. DAMAGE WAS DONE TO SEVERAL HOUSES AND A BRICK GYMNASIUM. OBJECTS WERE IMPALED IN THE SIDE OF BUILDINGS.
Oct 26, 12:03 PM EDTTSTM WND DMG5 Ne Wapakoneta, OH8 INCH DIAMETER TREES UPROOTED JUST SOUTH OF CRIDERSVILLE
Oct 26, 12:03 PM EDTTORNADO2 Ene Buckland, OHPRELIMINARY DAMAGE SURVEY REPORT INDICATED EF2 DAMAGE.
Oct 26, 12:13 PM EDTTORNADO3 Ne Buckland, OHMAJOR STRUCTURAL DAMAGE IN CRIDERSVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 26, 8:55 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2010-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2010-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 375 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
644 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
375 m²/s²
0-3 km storm-relative helicity
346 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

150 
WFUS51 KILN 261538
TORILN
OHC011-107-261615-
/O.NEW.KILN.TO.W.0030.101026T1538Z-101026T1615Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1138 AM EDT TUE OCT 26 2010

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  AUGLAIZE COUNTY IN WEST CENTRAL OHIO...
  EASTERN MERCER COUNTY IN WEST CENTRAL OHIO...

* UNTIL 1215 PM EDT.

* AT 1137 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
  CHICKASAW...MOVING NORTHEAST AT 55 MPH. IN ADDITION TO THE
  TORNADO...THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT
  LINE WINDS.

* LOCATIONS IMPACTED INCLUDE...
  ST. MARYS...
  NEW KNOXVILLE...
  WAPAKONETA...
  CRIDERSVILLE...

IN ADDITION...NEPTUNE...BULKHEAD...MOULTON...KOSSUTH...BUCKLAND AND
UNIOPOLIS ARE NEAR THE PATH OF THIS DANGEROUS THUNDERSTORM.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-75 BETWEEN MILE MARKERS 111 AND 118...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT TUESDAY AFTERNOON
FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN
OHIO.

&&

LAT...LON 4069 8422 4066 8420 4066 8411 4065 8410
      4064 8394 4062 8398 4043 8444 4043 8454
      4059 8454 4069 8428
TIME...MOT...LOC 1538Z 238DEG 50KT 4048 8451

$$

HATZOS
3 follow-up statements
121 
WWUS51 KILN 261548
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1148 AM EDT TUE OCT 26 2010

OHC107-261558-
/O.CAN.KILN.TO.W.0030.000000T0000Z-101026T1615Z/
MERCER OH-
1148 AM EDT TUE OCT 26 2010

...THE TORNADO WARNING FOR EASTERN MERCER COUNTY HAS BEEN
CANCELLED...

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4065 8410 4064 8394 4043 8444 4063 8444
      4069 8428 4069 8422 4066 8420 4066 8411
TIME...MOT...LOC 1548Z 238DEG 50KT 4054 8434

$$

OHC011-261615-
/O.CON.KILN.TO.W.0030.000000T0000Z-101026T1615Z/
AUGLAIZE OH-
1148 AM EDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT FOR AUGLAIZE
COUNTY...

AT 1145 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
BULKHEAD...MOVING NORTHEAST AT 55 MPH. IN ADDITION TO THE TORNADO...
THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT LINE WINDS.

LOCATIONS IMPACTED INCLUDE...
WAPAKONETA AND CRIDERSVILLE.

IN ADDITION...MOULTON...KOSSUTH...BUCKLAND AND UNIOPOLIS ARE NEAR THE
PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

&&

LAT...LON 4065 8410 4064 8394 4043 8444 4063 8444
      4069 8428 4069 8422 4066 8420 4066 8411
TIME...MOT...LOC 1548Z 238DEG 50KT 4054 8434

$$


BINAU
487 
WWUS51 KILN 261556
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1156 AM EDT TUE OCT 26 2010

OHC011-261615-
/O.CON.KILN.TO.W.0030.000000T0000Z-101026T1615Z/
AUGLAIZE OH-
1156 AM EDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT FOR NORTHERN
AUGLAIZE COUNTY...

AT 1154 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
WAPAKONETA...MOVING NORTHEAST AT 55 MPH. IN ADDITION TO THE
TORNADO...THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT
LINE WINDS.

LOCATIONS IMPACTED INCLUDE...
CRIDERSVILLE.

IN ADDITION...UNIOPOLIS IS NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.

HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 4065 8410 4064 8394 4053 8428 4065 8434
      4069 8428 4069 8422 4066 8420 4066 8411
TIME...MOT...LOC 1557Z 238DEG 50KT 4059 8419

$$


BINAU
958 
WWUS51 KILN 261603
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1203 PM EDT TUE OCT 26 2010

OHC011-261615-
/O.CON.KILN.TO.W.0030.000000T0000Z-101026T1615Z/
AUGLAIZE OH-
1203 PM EDT TUE OCT 26 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 PM EDT FOR NORTHERN
AUGLAIZE COUNTY...

AT 1202 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
UNIOPOLIS...MOVING NORTHEAST AT 60 MPH. IN ADDITION TO THE TORNADO...
THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE STRAIGHT LINE WINDS
AND VERY HEAVY RAIN.

THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN AUGLAIZE
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.

MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 4059 8417 4061 8418 4062 8417 4064 8416
      4066 8411 4065 8410 4064 8394 4056 8419
TIME...MOT...LOC 1604Z 238DEG 51KT 4064 8406

$$


BINAU

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Oct 26, 9:38 AM EDT, 2 hours earlier.

Area forecast discussion, Oct 26, 9:38 AM EDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
938 AM EDT TUE OCT 26 2010

.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE REGION TODAY....BRINGING HIGH
WINDS AND THUNDERSTORMS. DRIER AIR WILL MOVE IN BEHIND THE FRONT
TONIGHT. A SECONDARY COLD FRONT WILL MOVE THROUGH LATE WEDNESDAY...
USHERING IN COOLER TEMPERATURES FOR THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
TEMPERATURES ARE JUMPING AHEAD OF THE CDFNT/CONVECTION THIS
MORNING. UPPED TEMPS IN THE W A CAT OR TWO TO THE MID 70S. REST OF
FCST LOOKS GOOD...INCLUDING TIMING OF CONVECTION.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
WINDS WILL SUBSIDE BELOW HIGH WIND CRITERIA AND THUNDERSTORMS
WILL END AS THE FRONT MOVES EAST OF THE AREA THIS EVENING...BUT IT
WILL REMAIN BREEZY OVERNIGHT. A CYCLONIC FLOW WILL PERSIST ON
WEDNESDAY AND THURSDAY AS LOW PRESSURE TRAVELS SLOWLY ACROSS
SOUTHERN CANADA. WINDS WILL STAY STRONG WITH GUSTS TO 40 MPH
POSSIBLE WEDNESDAY AFTERNOON. EXPECT DRY WEATHER WITH PARTLY TO
MOSTLY CLOUDY SKIES. TEMPERATURES WILL BE ABOVE NORMAL ON
WEDNESDAY WITH HIGHS AROUND 70. AFTER THE SECONDARY COLD FRONT
MOVES THROUGH LATE WEDNESDAY...HIGHS WILL BE IN THE 50S ON
THURSDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
SECONDARY SURFACE TROUGH AND ASSOCIATED SHORT WAVE WILL MOVE THROUGH
THE REGION ON THURSDAY. THIS WILL BRING A SURGE OF COOLER AIR WHICH
WILL LAST THROUGH FRIDAY WHEN HIGH PRESSURE STARTS TO BUILD IN.
SOUTHERLY FLOW WILL BECOME ESTABLISHED ONCE AGAIN OVER THE WEEKEND
WHICH WILL ALLOW TEMPERATURES TO REBOUND BACK ABOVE NORMAL. A WEAK
FRONT IS FORECAST TO SAG SOUTHWARDS ON MONDAY BUT AT THIS TIME IT
APPEARS THAT THIS WILL MOVE THROUGH DRY. THE BOUNDARY MAY EVENTUALLY
BECOME A FOCUS FOR PRECIPITATION BUT THAT WOULD BE BEYOND THIS
PERIOD.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
DEEP UPPER LEVEL TROF TO TAKE ON A NEGATIVE TILT AND PIVOT INTO
THE GREAT LAKES TODAY. EXPECT AN INCREASE IN CLOUDS AND WINDS THIS
MORNING WITH THE PRESSURE GRADIENT INCREASING IN CONTINUED
SOUTHWEST FLOW PATTERN. A PERIOD OF MVFR CIGS IS LKLY EARLY THIS
MORNING. A STRONG COLD FRONT TO SEEP THRU THE OHIO VALLEY THIS
AFTN. HAVE THIS FRONT INTO WESTERN OHIO 18-19Z AND TO THE CMH TAF
SITES AROUND 21Z. MVFR CIGS MAY BECOME VFR FOR A PERIOD BY MIDDAY
BEFORE MVFR CIGS RE-DEVELOP DURG THE DAY. MODELS ARE SHOWING A NARROW
TONGUE OF HIGHER INSTABILITIES ALONG THE FRONT...SO EXPECT A LINE
OF SHOWERS WITH EMBEDDED THUNDERSTORMS TO PUSH WEST TO EAST ACROSS
THE AREA IN THE 18Z-22Z TIME FRAME. WITH 3-5K FOOT WINDS INCREASING
INTO THE 40 TO 60 KNOT RANGE THROUGH LATE MORNING...GUSTY WINDS
WILL BE AN ISSUE TODAY. EXPECT PREVAILING SOUTHERLY WINDS OF 20-25
KNOTS WITH WIND GUSTS OF 45 KNOTS LIKELY. WINDS WILL BEGIN TO
DIMINISH LATE THIS AFTN/EARLY EVENING AS THE FRONT SHIFTS OFF TO
THE EAST.

OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ026-034-
     035-042>046-051>056-060>065-070>074-077>082-088.
KY...HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR KYZ089>100.
IN...HIGH WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR INZ050-058-
     059-066-073>075-080.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...SITES
SHORT TERM...CONIGLIO
LONG TERM...
AVIATION...AR
Hazardous weather outlook, Oct 26, 9:44 AM EDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
944 AM EDT TUE OCT 26 2010

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-271345-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
944 AM EDT TUE OCT 26 2010

...TORNADO WATCH 722 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   HIGH WIND WARNING.

A STRONG COLD FRONT WILL CROSS THE AREA TODAY...PUSHING A LINE OF
THUNDERSTORMS AHEAD OF IT. SOME OF THE THUNDERSTORMS ARE EXPECTED
TO BE SEVERE...CONTAINING WIDESPREAD DAMAGING WINDS...LARGE
HAIL...AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG GUSTY WINDS ARE EXPECTED AGAIN ON WEDNESDAY WHEN A
SECONDARY COLD FRONT CROSSES THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

SITES

In the hours before

Local storm report, Oct 26, 11:25 AM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1125 AM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1118 AM     TSTM WND DMG     CONNERSVILLE            39.66N 85.14W
10/26/2010                   FAYETTE            IN   LAW ENFORCEMENT

            NUMEROUS TREES DOWN.

&&

JDR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 3:56 AM EDTHigh Wind WarningILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more9 hr
Oct 26, 10:50 AM EDTSevere Thunderstorm WarningILNDarke, Mercer55 min
Oct 26, 11:12 AM EDTTornado WarningILNDarke, Mercer33 min
Oct 26, 11:19 AM EDTTornado WarningILNButler, Preble41 min
Oct 26, 11:20 AM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Miami, Shelby55 min
Oct 26, 11:26 AM EDTSevere Thunderstorm WarningILNButler, Miami, Montgomery, Preble64 min
Oct 26, 11:30 AM EDTTornado WarningILNDarke, Preble36 min
Oct 26, 11:40 AM EDTSevere Thunderstorm WarningILNHamilton65 min
Oct 26, 11:51 AM EDTTornado WarningILNDarke, Miami, Shelby39 min
Oct 26, 11:58 AM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Hardin, Logan, Miami, Shelby62 min
Oct 26, 12:02 PM EDTTornado WarningILNButler, Montgomery, Preble25 min
Oct 26, 12:13 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Greene, Miami, Montgomery62 min
Oct 26, 12:15 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren45 min
Oct 26, 12:17 PM EDTTornado WarningILNChampaign, Logan, Miami, Shelby43 min
Oct 26, 12:20 PM EDTTornado WarningILNChampaign, Clark, Greene, Miami, Montgomery40 min
Oct 26, 12:32 PM EDTWind AdvisoryILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 26 more3 hr
Oct 26, 12:41 PM EDTTornado WarningILNBrown, Clermont, Clinton, Hamilton, Warren33 min
Oct 26, 12:45 PM EDTSevere Thunderstorm WarningILNChampaign, Clark, Fayette, Greene, Logan, Madison and 1 more60 min
Oct 26, 12:51 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Fayette, Highland, Warren54 min
Oct 26, 12:56 PM EDTSevere Thunderstorm WarningILNBrown, Clermont64 min
Oct 26, 1:09 PM EDTTornado WarningILNClinton, Fayette, Highland36 min
Oct 26, 1:13 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin62 min
Oct 26, 1:28 PM EDTSevere Thunderstorm WarningILNFayette, Highland, Madison, Pickaway, Pike, Ross62 min
Oct 26, 1:29 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Pike, Scioto61 min
Oct 26, 1:32 PM EDTTornado WarningILNFayette, Madison, Pickaway27 min
Oct 26, 1:47 PM EDTTornado WarningILNFairfield, Franklin, Licking, Pickaway28 min
Oct 26, 2:02 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking43 min
Oct 26, 2:11 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway64 min
Oct 26, 2:14 PM EDTTornado WarningILNFairfield, Franklin, Licking46 min
Oct 26, 2:16 PM EDTSevere Thunderstorm WarningILNAdams, Pike, Ross, Scioto33 min
Oct 26, 2:28 PM EDTSevere Thunderstorm WarningILNLicking26 min
Oct 26, 2:37 PM EDTSevere Thunderstorm WarningILNScioto53 min

Nearby

Tornado Warnings in Ohio, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.